Posted on the support forum, could someone send her my answer
I slowly increased my dosage of mms to 14 drops. On the 2nd day of taking 14 drops I had several attacks of diarrhea about 5 hrs. The diarrhea has continued several times a day (usually after eating) for 2 weeks now. All my bowel movements have been loose. I feel fine and have not had nausea. I stopped taking mms waiting for the diarrhea to go away. But since it has gone on for so long, I'm hesitant to start up again. I'm wondering if anyone else has experience this and if I could be detoxing this long. Before Christmas, I also got very sick when I took too much mms. I had bad diarrhea and nausea for several days but then it was over. Thanks
TAKEN FROM: http://www.bu.edu/research/compliance/lacu/lasc/mb-10/MB-10_Tablets_Solution_...
M-B10 ClO2 tablets MSDS (Material Safety Data Sheet.)
INHALATION: Inhalation of chlorine dioxide may cause irritation, coughing, wheezing and burns of the mucous
membranes. Inhalation of large amounts may lead to pulmonary edema and bronchitis.
INGESTION: Harmful if swallowed. May cause pain, nausea, vomiting, diarrhea, weakness and fatigue.
NOTE: Direct contact with chlorine dioxide causes eye and skin irritation and may cause burns. Chlorine dioxide
is toxic by oral exposure.
The OSHA PEL, as well as the ACGIH TLV, for chlorine dioxide is 0.1 ppm, 0.3 ppm STEL.